# SDR ASAA0640781

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 42,548 hours, 23,758 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 695925420
- Condition: Tool Damage
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS TOOLING MARKS ON FWD INBD L ANGLE LOCATED AT DOOR DAMPNER MOUNT FITTING.  BLENDED DAMAGE FOUND OUT OF LIMITS FABRICATED AND INSTALLED NEW L ANGLE PER SRM 51 30 01.
